Alert archive / Tennessee / Flash Flood Warnings in 2020
Flash Flood Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 5, 2020, 7:37 PM CST for 8 counties in Tennessee. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2020, 7:37 PM CST (01:37 UTC)
- Expired
- Feb 5, 2020, 11:30 PM CST
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, TN, DeKalb County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 95 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 7:41 PM CST | FLASH FLOOD | 5 W Livingston, TN | NUMEROUS ROAD CLOSURES ACROSS MAINLY THE WESTERN HALF OF THE COUNTY. |
| Feb 5, 8:00 PM CST | FLASH FLOOD | South Carthage, TN | MAIN STREET PARTIALLY BLOCKED DUE TO FLASH FLOOD. |
| Feb 5, 8:39 PM CST | FLASH FLOOD | Gainesboro, TN | SCATTERED ROAD CLOSURES ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
057
WGUS54 KOHX 060137
FFWOHX
TNC027-041-087-111-133-137-141-159-060330-
/O.NEW.KOHX.FF.W.0004.200206T0137Z-200206T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
737 PM CST Wed Feb 5 2020
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northwestern Overton County in Middle Tennessee...
Northwestern Pickett County in Middle Tennessee...
Smith County in Middle Tennessee...
Northwestern De Kalb County in Middle Tennessee...
Jackson County in Middle Tennessee...
Clay County in Middle Tennessee...
Southeastern Macon County in Middle Tennessee...
West central Putnam County in Middle Tennessee...
* Until 930 PM CST.
* At 736 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Carthage, Celina, Gainesboro, Gordonsville, Red Boiling Springs,
Hickman, South Carthage, Dowelltown, Moss, Whitleyville, Pleasant
Shade, Granville, Dale Hollow Lake and Standing Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3662 8509 3601 8596 3629 8609 3662 8577
3661 8550 3663 8527
FLASH FLOOD...RADAR INDICATED
$$
131 follow-up statement
245
WGUS54 KOHX 060317
FFWOHX
TNC027-041-087-111-133-137-141-159-060530-
/O.EXT.KOHX.FF.W.0004.000000T0000Z-200206T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
917 PM CST Wed Feb 5 2020
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northwestern Overton County in Middle Tennessee...
Northwestern Pickett County in Middle Tennessee...
Smith County in Middle Tennessee...
Northwestern De Kalb County in Middle Tennessee...
Jackson County in Middle Tennessee...
Clay County in Middle Tennessee...
Southeastern Macon County in Middle Tennessee...
West central Putnam County in Middle Tennessee...
* Until 1130 PM CST.
* At 917 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Carthage, Celina, Gainesboro, Gordonsville, Red Boiling Springs,
Hickman, South Carthage, Dowelltown, Moss, Whitleyville, Pleasant
Shade, Granville, Dale Hollow Lake and Standing Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3662 8509 3601 8596 3629 8609 3662 8577
3661 8550 3663 8527
FLASH FLOOD...RADAR INDICATED
$$
BarnwellWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 7:30 PM CST, 7 minutes earlier.
Area forecast discussion, Feb 5, 7:30 PM CST, 7 minutes before
Area Forecast Discussion National Weather Service Nashville TN 730 PM CST Wed Feb 5 2020 .UPDATE... FOR MESOSCALE DISCUSSION... && .MESOSCALE DISCUSSION... Main line of storms extends from Auburntown to Manchester. Looking at a comparison of 23z and 00z instability parameters along and in advance of that aforementioned line, we see a decrease in instability levels. Helicity values, and surface capes are slowly decreasing. Showalter are slowly increasing. LAL shows a slow decrease in frequency and coverage as well. The main sfc low is now over central MS. The event looks as though it will unfold toward more of a flood threat across our Plateau. As the sfc low moves across the area later tonight, rainfall in our east may intensify once again. The flood watch still looks good at this point. As for the tor watch, we will continue to slowly clear the counties from west to east across our far south. && .PREV DISCUSSION.../ISSUED / FXUS64 KOHX 052349 AFDOHX Area Forecast Discussion National Weather Service Nashville TN 549 PM CST Wed Feb 5 2020 UPDATE... FOR MESOSCALE DISCUSSION... && .AVIATION... 00Z TAF DISCUSSION. Stationary frontal boundary currently draped from sw-ne across the mid state. Latest sfc analysis places a surface low near Tupelo MS. This feature will ride northeastward overnight and bring an increasing threat of heavy rainfall. Additionally, thunderstorm activity will also be possible along and to the southeast of the sfc low track. Rainfall will be heavy at times across southern middle TN and the central and southern Plateau. Therefore, the CSV area could experience some tstm activity with the potential for higher wind gusts. Further northwest across the remaining taf sites, these areas will be to the northwest of the low track. Thus, tstm activity is less likely. However, some heavier rainfall will still be possible for the BNA and MQY areas. Otw, look for cloudiness and shower activity to persist through the day on Thursday. Beyond the 24 hr taf period, look for the potential for some snowfall on Thursday night. && .PRELIMINARY POINT TEMPS/POPS... Nashville 46 48 33 41 34 / 90 40 40 10 20 Clarksville 40 42 31 40 32 / 80 30 40 10 20 Crossville 57 60 31 37 28 / 100 80 60 20 20 Columbia 47 49 32 43 34 / 90 50 40 10 20 Lawrenceburg 50 50 33 43 34 / 90 70 40 10 20 Waverly 41 43 30 42 33 / 90 30 40 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for Bedford-Cannon-Clay- Coffee-Cumberland-Davidson-De Kalb-Fentress-Giles-Grundy-Jackson- Lawrence-Lewis-Macon-Marshall-Maury-Overton-Pickett-Putnam- Robertson-Rutherford-Smith-Sumner-Trousdale-Van Buren-Warren- Wayne-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, Feb 5, 10:54 AM CST, 8 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1054 AM CST Wed Feb 5 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-061700- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1054 AM CST Wed Feb 5 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight. A Flood Watch is in effect for portions of Middle Tennessee through Noon Thursday. Moderate to heavy rain will continue this afternoon into tomorrow morning, with an additional 1 to 3 inches of rain expected. Localized flooding of roads, low lying areas, and rivers and streams is possible. Strong to severe storms will be possible between 2 and 9 pm CST for areas of Middle TN south of I-40. A few storms may contain winds of 50-60 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Light rain may mix with light snow Thursday night into early Friday morning. A dusting of snow is possible on elevated surfaces in the Upper Cumberland and on the Cumberland Plateau, but no accumulation is expected elsewhere. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon and evening across southern and eastern Middle Tennessee due to the potential for flooding and a few severe storms. 27
In the hours before
Local storm report, Feb 5, 6:24 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
INJURIES WITH A BUILDING DAMAGED AT OLD HWY 64 JUST
EAST OF LAWRENCEBURG
&&
EVENT NUMBER OHX2000055
21Local storm report, Feb 5, 6:25 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
ROOF BLOWN OFF A HOUSE AT GLEN SPRINGS RD ON THE WEST
SIDE OF LAWRENCEBURG.
&&
EVENT NUMBER OHX2000056
21Local storm report, Feb 5, 6:27 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
627 PM CST WED FEB 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGE TO THE LAWRENCEBURG PUBLIC LIBRARY ON EAST
GAINES STREET.
&&
EVENT NUMBER OHX2000057
21Special weather statement, Feb 5, 6:43 PM CST, 54 minutes before
Special Weather Statement National Weather Service Nashville TN 643 PM CST Wed Feb 5 2020 TNZ059-061>063-075-077-060130- Cannon TN-Rutherford TN-Williamson TN-Bedford TN-Coffee TN- Marshall TN- 643 PM CST Wed Feb 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL... RUTHERFORD...SOUTHEASTERN WILLIAMSON...NORTHWESTERN COFFEE...NORTHERN BEDFORD AND WESTERN CANNON COUNTIES UNTIL 730 PM CST... At 642 PM CST, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles south of Nolensville to 6 miles east of Lewisburg. Movement was northeast at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Murfreesboro, Shelbyville, Woodbury, Chapel Hill, Wartrace, Eagleville, Bell Buckle, and Auburntown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 1100 PM CST for Middle Tennessee. LAT...LON 3596 8607 3557 8601 3545 8674 3587 8670 TIME...MOT...LOC 0042Z 245DEG 37KT 3582 8664 3547 8668 13
Special weather statement, Feb 5, 7:01 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
701 PM CST Wed Feb 5 2020
TNZ062-063-065-075-077>079-060145-
Cannon TN-Rutherford TN-Bedford TN-Coffee TN-Grundy TN-Warren TN-
White TN-
701 PM CST Wed Feb 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
WARREN...COFFEE...EASTERN BEDFORD...WESTERN GRUNDY...SOUTHWESTERN
WHITE AND SOUTHERN CANNON COUNTIES UNTIL 745 PM CST...
At 701 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Murfreesboro to near
Lynchburg. Movement was east at 65 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Shelbyville, McMinnville, Manchester, Tullahoma, Tracy City,
Monteagle, Altamont, Coalmont, Morrison, Wartrace, Bell Buckle,
Beersheba Springs, Centertown, Normandy, Viola, Rock Island State
Park, Beechgrove, Raus, Summitville and Hillsboro.
This includes Interstate 24 between mile markers 90 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CST for Middle
Tennessee.
LAT...LON 3524 8582 3522 8587 3529 8592 3534 8603
3536 8616 3534 8620 3534 8626 3538 8625
3539 8628 3540 8626 3541 8625 3541 8626
3532 8643 3570 8638 3585 8555 3580 8557
3578 8561 3578 8560 3573 8559 3522 8577
TIME...MOT...LOC 0101Z 254DEG 58KT 3567 8632 3536 8636
BarnwellSpecial weather statement, Feb 5, 7:20 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Nashville TN
720 PM CST Wed Feb 5 2020
TNZ032-063>065-078-080-060200-
Putnam TN-Cannon TN-Van Buren TN-De Kalb TN-Warren TN-White TN-
720 PM CST Wed Feb 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...VAN BUREN...NORTHERN
WARREN...WHITE...SOUTHERN PUTNAM AND CANNON COUNTIES UNTIL 800 PM
CST...
At 719 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Woodbury, moving east at 65 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Cookeville, McMinnville, Sparta, Smithville, Woodbury, Spencer,
Monterey, Doyle, Auburntown, Centertown, Hamptons Crossroads, Bakers
Crossroads, Virgin Falls State Natural Area, Burgess Falls State
Park, Rock Island State Park and Fall Creek Falls State Park.
This includes Interstate 40 between mile markers 294 and 301.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CST for Middle
Tennessee.
LAT...LON 3580 8525 3579 8527 3576 8527 3572 8527
3567 8532 3565 8598 3566 8599 3565 8600
3565 8606 3595 8615 3597 8608 3596 8602
3598 8602 3618 8527 3603 8525 3596 8526
3591 8524 3584 8523
TIME...MOT...LOC 0119Z 258DEG 58KT 3573 8595
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:07 PM CST | Areal Flood Advisory | OHX | Bedford, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more | 6 hr |
| Feb 5, 6:26 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 34 min |
| Feb 5, 6:32 PM CST | Flash Flood Warning | OHX | Cumberland, DeKalb, Fentress, Jackson, Overton, Pickett and 2 more | 6 hr |
| Feb 5, 6:34 PM CST | Tornado Warning | OHX | Bedford, Marshall | 26 min |
| Feb 5, 6:43 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Rutherford | 47 min |
| Feb 5, 6:48 PM CST | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 15 min |
| Feb 5, 6:49 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more | 3 hr |
| Feb 5, 6:59 PM CST | River Flood Advisory | OHX | Davidson | 19 days |
| Feb 5, 7:01 PM CST | Special Weather Statement | OHX | Coffee, Grundy, Warren | 44 min |
| Feb 5, 7:04 PM CST | Areal Flood Advisory | OHX | Clay, DeKalb, Jackson, Overton, Pickett, Putnam and 1 more | 116 min |
| Feb 5, 7:20 PM CST | Special Weather Statement | OHX | Cannon, DeKalb, Van Buren, Warren, White | 40 min |
| Feb 5, 7:32 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Van Buren, Warren, White | 43 min |
| Feb 5, 7:34 PM CST | Flash Flood Warning | OHX | Cumberland, DeKalb, Van Buren, Warren, White | 4 hr |
| Feb 5, 8:01 PM CST | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Feb 5, 8:11 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 34 min |
| Feb 5, 8:15 PM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Perry and 1 more | 3 hr |
| Feb 5, 8:25 PM CST | River Flood Advisory | OHX | Grundy | 25 hr |
| Feb 5, 8:36 PM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 9:45 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 3 hr |
| Feb 5, 9:56 PM CST | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Wayne | 3 hr |
| Feb 5, 9:59 PM CST | River Flood Advisory | OHX | Bedford | 13 hr |
| Feb 5, 11:34 PM CST | River Flood Advisory | OHX | Lawrence | 5 hr |
| Feb 6, 1:25 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 1 more | 3 hr |
| Feb 6, 1:29 AM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 4 more | 3 hr |
| Feb 6, 1:39 AM CST | River Flood Advisory | OHX | Giles | 13 hr |
| Feb 6, 1:51 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 58 hr |
| Feb 6, 2:44 AM CST | River Flood Advisory | OHX | Giles | 13 hr |
| Feb 6, 4:26 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Lawrence, Marshall and 2 more | 9 hr |
| Feb 6, 4:30 AM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more | 9 hr |
| Feb 6, 5:00 AM CST | River Flood Warning | OHX | Lawrence | 10 hr |
| Feb 6, 5:45 AM CST | River Flood Advisory | OHX | Maury | 8 hr |
| Feb 6, 6:01 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 10 hr |
| Feb 6, 7:15 AM CST | River Flood Advisory | OHX | Hickman | 7 hr |
| Feb 6, 8:53 AM CST | River Flood Advisory | OHX | Davidson | 15 days |
| Feb 6, 8:56 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 19 hr |
| Feb 6, 10:31 AM CST | River Flood Advisory | OHX | Williamson | 18 hr |
| Feb 6, 10:37 AM CST | River Flood Advisory | OHX | Perry, Wayne | 18 hr |
| Feb 6, 10:54 AM CST | River Flood Advisory | OHX | Marshall | 12 hr |
| Feb 6, 11:24 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 28 hr |
| Feb 6, 1:28 PM CST | River Flood Advisory | OHX | Williamson | 22 hr |
| Feb 6, 1:29 PM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more | 3 hr |
| Feb 6, 1:38 PM CST | River Flood Warning | OHX | Maury | 42 hr |
| Feb 6, 1:43 PM CST | River Flood Warning | OHX | Hickman | 3 days |
| Feb 6, 2:17 PM CST | River Flood Warning | OHX | Giles | 10 hr |
| Feb 6, 2:25 PM CST | Winter Weather Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 24 more | 22 hr |
| Feb 6, 3:01 PM CST | River Flood Advisory | OHX | Lawrence | 6 hr |
| Feb 6, 3:35 PM CST | River Flood Warning | OHX | Giles | 44 hr |
| Feb 6, 3:45 PM CST | River Flood Advisory | OHX | Davidson | 52 hr |
| Feb 6, 3:49 PM CST | River Flood Warning | OHX | Perry | 40 hr |
| Feb 6, 3:58 PM CST | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 20 days |
Nearby
Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.